You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Algebraic Invariants of Boundary Links
Transactions of the American Mathematical Society
Vol. 265, No. 2 (Jun., 1981), pp. 359-374
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1999739
Page Count: 16
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we study the homology of the universal abelian cover of the complement of a boundary link of n-spheres in Sn+2, as modules over the (free abelian) group of covering transformations. A consequence of our results is a characterization of the polynomial invariants pi,q of boundary links for 1 ⩽ q ⩽ [ n/2 ]. Along the way we address the following algebraic problem: given a homomorphism of commutative rings f: R → S and a chain complex C* over R, determine when the complex S ⊗R C* is acyclic. The present work is a step toward the characterization of link modules in general.
Transactions of the American Mathematical Society © 1981 American Mathematical Society